Illinois Journal of Mathematics

On the higher order sectional curvatures

A. M. Naveira

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 165-172.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050808

Digital Object Identifier
doi:10.1215/ijm/1256050808

Mathematical Reviews number (MathSciNet)
MR0377752

Zentralblatt MATH identifier
0296.53036

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Naveira, A. M. On the higher order sectional curvatures. Illinois J. Math. 19 (1975), no. 2, 165--172. doi:10.1215/ijm/1256050808. https://projecteuclid.org/euclid.ijm/1256050808


Export citation